Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 221, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 2, 2014, 3:59 PM CDT for Haskell County, Muskogee County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 2, 2014, 3:59 PM CDT (20:59 UTC)
- Expired
- Oct 2, 2014, 4:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Muskogee County, OK
The radar
The Western Arkansas radar (KSRX), 69 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 2, 4:15 PM CDT | TSTM WND GST 60 | Keota, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 12:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 10.7
The text
As transmitted, in the capitals the NWS used until 2016.
935
WUUS54 KTSA 022059
SVRTSA
OKC061-101-022130-
/O.NEW.KTSA.SV.W.0221.141002T2059Z-141002T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 430 PM CDT
* AT 357 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINTA...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...WHITEFIELD...BRIARTOWN...
STIGLER...KANIMA...KEOTA AND TAMAHA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3526 9537 3545 9503 3543 9503 3541 9500
3541 9495 3525 9485 3511 9533
TIME...MOT...LOC 2059Z 233DEG 33KT 3518 9521
HAIL...1.25IN
WIND...60MPH
$$1 follow-up statement
342
WWUS54 KTSA 022119
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT THU OCT 2 2014
OKC101-022129-
/O.CAN.KTSA.SV.W.0221.000000T0000Z-141002T2130Z/
MUSKOGEE OK-
419 PM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3525 9485 3516 9518 3535 9515 3536 9514
3544 9504 3543 9503 3541 9500 3541 9495
TIME...MOT...LOC 2119Z 233DEG 33KT 3529 9503
$$
OKC061-022130-
/O.CON.KTSA.SV.W.0221.000000T0000Z-141002T2130Z/
HASKELL OK-
419 PM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HASKELL COUNTY UNTIL 430 PM CDT...
AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STIGLER...AND
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KEOTA AND TAMAHA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3525 9485 3516 9518 3535 9515 3536 9514
3544 9504 3543 9503 3541 9500 3541 9495
TIME...MOT...LOC 2119Z 233DEG 33KT 3529 9503
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 12:19 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Oct 2, 12:19 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1219 PM CDT THU OCT 2 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. TSRA POTENTIAL HIGH AT ALL TERMINALS THROUGH THE FIRST 6 TO 9 HOURS OF THE VALID TAF PERIOD...INCLUDING THE POTENTIAL FOR BOTH HAIL AND SHIFTING WINDS. WILL HANDLE ANY SEVERE POTENTIAL WITH AMENDMENTS WITH THE EXPECTED LINE OF TSRA NOT YET FORMED. COLD FRONT WILL PASS THROUGH THE AREA THIS AFTERNOON AND EVENING...WHICH WILL SHIFT WINDS FROM THE SOUTH TO THE WEST AND NORTHWEST. A SECONDARY COLD FRONT WILL PASS THROUGH MOST OF THE TERMINALS TOMORROW MORNING...BRINGING GUSTY NORTH WINDS. MVFR CIGS WILL BE POSSIBLE FOR A FEW HOURS FOLLOWING THE FIRST FRONT BEFORE THEY LIFT. && .PREV DISCUSSION... /ISSUED 1034 AM CDT THU OCT 2 2014/ ..UPDATE... DISCUSSION... MORNING STORMS HAVE BEHAVED ABOUT AS EXPECTED...WITH SPORADIC HAIL AND EVEN A DAMAGING WIND REPORT. EXCEPT IN A COUPLE OF STORMS...THE OVERALL INTENSITY TREND HAS BEEN DOWN SINCE SUNRISE. HRRR HANDLING THIS QUITE WELL. LEADING EDGE OF THE COLD FRONT JUST WEST OF THE FORECAST AREA AT THIS TIME...EXTENDING FROM SOUTH CENTRAL KANSAS TO ABOUT OKC AND INTO SOUTHWEST OKLAHOMA. PLENTY OF INSTABILITY CONTINUES AHEAD OF THE FRONT IN EASTERN OKLAHOMA AND WESTERN ARKANSAS...ESPECIALLY IN PARTS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THAT HAVE NOT SEEN ANY STORMS. DEEP LAYER SHEAR IS CURRENTLY RELATIVELY LOW ACROSS THE AREA...BUT WILL INCREASE THROUGH THE REST OF THE MORNING AND INTO THE AFTERNOON AS THE UPPER SYSTEM JUST EAST OF THE ROCKIES MOVES CLOSER. LARGELY UNIDIRECTIONAL SHEAR SHOULD LEAD TO A LINEAR STORM MODE...WITH DAMAGING WINDS AND LARGE HAIL THE MOST LIKELY THREATS. 0-3KM SHEAR VECTORS ARE PERPENDICULAR TO THE EXPECTED SQUALL LINE MOVEMENT...BUT THE MAGNITUDES ARE RELATIVELY WEAK...WHICH SHOULD LIMIT THE OVERALL POTENTIAL FOR LEADING EDGE TORNADOES. THE THREAT WILL DEFINITELY NOT BE ZERO THOUGH. THE MAIN LINE OF STORMS SHOULD CLEAR THE FORECAST AREA BY AN HOUR OR TWO AFTER SUNSET...IF NOT BY SUNSET IF THE HRRR TIMING VERIFIES. WITH THE MAJORITY OF THE FORECAST AREA EXPECTED TO SEE THE LINE OF STORMS BEFORE SUNSET...LOSS OF DAYTIME HEATING SHOULD NOT AFFECT THE LINES INTENSITY. HAVE INCREASED THE CONDITIONAL SEVERE PROBABILITIES THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS TO ACCOUNT FOR THIS. PRODUCTS WILL CONTINUE TO BE UPDATED THROUGH THE LATE MORNING AND EARLY AFTERNOON TO KEEP UP WITH THE RADAR TRENDS. PREV DISCUSSION... /ISSUED 703 AM CDT THU OCT 2 2014/ DISCUSSION... THE 12Z TAF DISCUSSION IS INCLUDED BELOW... AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. PRETTY COMPLICATED AVIATION FORECAST TODAY...WITH LOW CIGS AND TSRA TO CONTEND WITH. THE MORNING STORMS ARE LIKELY DONE AFFECT THE TAF SITES...SO THE FOCUS THEN TURNS TO THE AFTERNOON. USED THE LATEST HRRR DATA COMBINED WITH PREV FORECAST TO HONE IN ON THE SEVERAL HOUR WINDOW OF BEST OPPORTUNITY AT EACH TAF SITE. TSRA SHOULD CLEAR ALL OF THE TERMINALS BY ABOUT 03Z THIS EVENING. AS FOR THE LOW CLOUDS...THERE IS SOME MVFR STRATUS AT KFSM AND THIS COULD MOVE INTO KMLC LATER. THE RUC/NAM MOISTURE PROFILES SUGGEST LOW CLOUDS BY LATE IN THE DAY OR EARLY EVENING BEHIND THE FRONT INITIALLY...AND THEN GRADUALLY CLEAR THINGS OUT OVER EASTERN OK TOWARD THE END OF THIS FORECAST. LACY PREV DISCUSSION... /ISSUED 411 AM CDT THU OCT 2 2014/ DISCUSSION... ELEVATED THUNDERSTORMS CONTINUE TO EXPAND WITHIN STRENGTHENING LOW LEVEL JET AXIS THIS MORNING ACROSS CENTRAL AND PARTS OF EASTERN OKLAHOMA. EXPECT THIS TO CONTINUE SHIFTING EAST THROUGH THE MORNING WITH A THREAT OF MARGINAL WIND GUSTS AND HAIL BUT SEVERE PROBABILITY SHOULD REMAIN LOW WITH THE INITIAL ACTIVITY. APPEARS NOW THAT THIS SHOULD MOVE OFF FAST ENOUGH TO ALLOW FOR SIGNIFICANT DESTABILIZATION TO OCCUR OVER LARGE PORTION OF THE FORECAST AREA THIS AFTERNOON IN ADVANCE OF PACIFIC COLD FRONT THAT CURRENTLY LIES FROM TX PANHANDLE TO NE KANSAS. UPPER WAVE EJECTING ACROSS THE PLAINS DURING THE AFTERNOON WILL INCREASE SHEAR AS WELL...LEADING TO RELATIVELY WIDESPREAD SEVERE WEATHER EVENT LATER TODAY. SHEAR PROFILES WILL BE MAINLY UNIDIRECTIONAL AND FAVOR LINEAR STORM MODE...HOWEVER SOME INITIAL ALBEIT SHORT- LIVED SUPERCELL DEVELOPMENT SEEMS PROBABLE. THUS ALL MODES OF SEVERE ARE POSSIBLE ALONG WITH HEAVY RAINFALL AMOUNTS. FRONT AND UPPER TROUGH WILL SWEEP THROUGH THE AREA THIS EVENING WITH STORMS ENDING ACROSS WESTERN ARKANSAS BEFORE 06Z. DEEP LONGWAVE TROUGH DEVELOPING OVER GREAT LAKES REGION FRI/SAT WILL HELP BRING A SECOND STRONGER SURGE OF CANADIAN AIR INTO THE AREA FRIDAY WITH A PERIOD OF GUSTY NW WINDS AND MUCH COOLER TEMPS... ESPECIALLY BY SAT MORNING WHEN MANY AREAS WILL SEE UPPER 30S AND LOW 40S. NICE WEEKEND WILL FOLLOW WITH A STRONG WARM UP SUNDAY AFTERNOON AS LOW LEVEL WINDS QUICKLY RETURN FROM THE SOUTH. A WEAK BOUNDARY WILL SLIDE THROUGH MONDAY BUT MOISTURE WILL REMAIN VERY LIMITED AT THAT TIME AND HAVE KEPT THE FORECAST DRY. UPPER RIDGE BUILDS IN FROM THE SOUTHWEST BY MID WEEK WITH MUCH ABOVE NORMAL TEMPERATURES RETURNING BY WEDNESDAY...POSSIBLY CLOSE TO WHAT WE SAW THE LAST COUPLE OF DAYS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22 LONG TERM....05 AVIATION...22
Hazardous weather outlook, Oct 2, 12:50 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT THU OCT 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CDT THU OCT 2 2014 ...SIGNIFICANT SEVERE STORM POTENTIAL CONTINUES THROUGH EARLY EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...ALONG AND EAST OF HIGHWAY 75. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. HEAVY RAIN AND FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A SIGNIFICANT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO EARLY EVENING ACROSS MOST OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP BY MID AFTERNOON VERY NEAR THE HIGHWAY 75 CORRIDOR ALONG A COLD FRONT...SWEEPING THROUGH EASTERN OKLAHOMA THIS AFTERNOON...AND REACHING WESTERN ARKANSAS BY EARLY EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY ISOLATED STORMS AHEAD OF THE MAIN LINE AND ALSO ALONG THE LEADING EDGE OF THE LINE ITSELF. LOCALLY HEAVY RAIN AND FLOODING MAY OCCUR...ESPECIALLY ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT SAW A LOT OF RAIN EARLIER THIS MORNING. THE STORMS AND THE SEVERE WEATHER THREAT WILL END BY MID TO LATE EVENING...AS DRIER AIR MOVES INTO THE REGION BEHIND THE FRONT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH WIND POTENTIAL. SATURDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... STRONG NORTHWEST WINDS WILL GUST TO AROUND 25 MPH BEHIND A SECONDARY COLD FRONT THAT WILL PASS THROUGH THE REGION FRIDAY. OTHERWISE...QUIET AND DRY WEATHER WILL PERSIST THROUGH THE WEEKEND AND AT LEAST THE EARLY PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Oct 2, 3:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
318 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TSTM WND DMG GLENPOOL 35.96N 96.01W
10/02/2014 TULSA OK PUBLIC
LARGE TRAMPOLINE BLOWN UPRIGHT AGAINST HOUSE
&&
DMJLocal storm report, Oct 2, 3:23 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST WEBBERS FALLS 35.51N 95.13W
10/02/2014 M83 MPH MUSKOGEE OK MESONET
&&
AEJLocal storm report, Oct 2, 3:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG W WEBBERS FALLS 35.51N 95.13W
10/02/2014 MUSKOGEE OK PUBLIC
REPORT OF TREES AND POWER LINES DOWN BETWEEN WARNER AND
WEBBERS FALLS ON INTERSECTION OF HWY 64 AND ROSS RD.
&&
DMJSpecial weather statement, Oct 2, 3:44 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT THU OCT 2 2014
ARZ010-OKZ069-022130-
ADAIR OK-WASHINGTON AR-
344 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 344 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF STILWELL...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BARON...
LINCOLN...PRAIRIE GROVE...HOGEYE...MORROW...CLYDE...CANEHILL...
SUMMERS...RHEA...VINEY GROVE...WEDINGTON AND ADAIR STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3567 9470 3579 9481 3581 9481 3610 9441
3592 9424
TIME...MOT...LOC 2044Z 232DEG 43KT 3577 9469Special weather statement, Oct 2, 3:46 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT THU OCT 2 2014
OKZ073>075-022130-
HASKELL OK-LATIMER OK-PITTSBURG OK-
346 PM CDT THU OCT 2 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...SOUTHERN PITTSBURG AND LATIMER
AT 346 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM QUINTON TO 3 MILES SOUTHWEST OF SAVANNA...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...MCCURTAIN...LEQUIRE...LEWISVILLE...KINTA...WILBURTON...
HIGGINS...DAMON...GOWEN...PANOLA...RED OAK...SAVANNA...HARTSHORNE...
HAILEYVILLE...DOW...BACHE...ALDERSON...QUINTON AND ROBBERS CAVE STATE
PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.
LAT...LON 3476 9596 3515 9537 3526 9486 3520 9489
3520 9493 3514 9493 3472 9518
TIME...MOT...LOC 2046Z 261DEG 30KT 3513 9534 3479 9583Local storm report, Oct 2, 3:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG INOLA 36.15N 95.51W
10/02/2014 ROGERS OK BROADCAST MEDIA
PART OF A ROOF MISSING FROM A HOME
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 2, 12:31 AM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Oct 2, 1:07 AM CDT | Special Weather Statement | TSA | Washington | 38 min |
| Oct 2, 1:24 AM CDT | Special Weather Statement | TSA | Nowata | 36 min |
| Oct 2, 2:24 AM CDT | Special Weather Statement | TSA | Craig | 36 min |
| Oct 2, 2:26 AM CDT | Special Weather Statement | TSA | Craig, Nowata | 34 min |
| Oct 2, 3:12 AM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Oct 2, 3:32 AM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Oct 2, 3:40 AM CDT | Areal Flood Advisory | TSA | Craig | 4 hr |
| Oct 2, 5:12 AM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Oct 2, 8:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| Oct 2, 8:57 AM CDT | Special Weather Statement | TSA | Craig | 33 min |
| Oct 2, 9:35 AM CDT | Special Weather Statement | TSA | Okfuskee | 40 min |
| Oct 2, 10:13 AM CDT | Special Weather Statement | TSA | Okfuskee | 47 min |
| Oct 2, 10:35 AM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Oct 2, 11:12 AM CDT | Special Weather Statement | TSA | Okmulgee | 33 min |
| Oct 2, 11:52 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Oct 2, 12:02 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 28 min |
| Oct 2, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Oct 2, 12:17 PM CDT | Special Weather Statement | TSA | Osage | 43 min |
| Oct 2, 12:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Oct 2, 12:38 PM CDT | Special Weather Statement | TSA | Tulsa | 37 min |
| Oct 2, 12:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 2, 12:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Oct 2, 1:02 PM CDT | Special Weather Statement | TSA | Creek, Nowata, Osage, Tulsa, Washington | 43 min |
| Oct 2, 1:17 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 28 min |
| Oct 2, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 61 min |
| Oct 2, 1:30 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 1:37 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 53 min |
| Oct 2, 1:46 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Ottawa | 44 min |
| Oct 2, 1:57 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 48 min |
| Oct 2, 1:59 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| Oct 2, 2:03 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 42 min |
| Oct 2, 2:12 PM CDT | Special Weather Statement | TSA | McIntosh | 33 min |
| Oct 2, 2:15 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| Oct 2, 2:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 47 min |
| Oct 2, 2:33 PM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Oct 2, 2:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 49 min |
| Oct 2, 2:43 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 30 min |
| Oct 2, 2:48 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 57 min |
| Oct 2, 2:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 17 min |
| Oct 2, 2:52 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 38 min |
| Oct 2, 2:57 PM CDT | Special Weather Statement | TSA | Muskogee | 33 min |
| Oct 2, 3:00 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 45 min |
| Oct 2, 3:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 41 min |
| Oct 2, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Ottawa, Wagoner | 43 min |
| Oct 2, 3:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 40 min |
| Oct 2, 3:44 PM CDT | Special Weather Statement | TSA | Adair | 46 min |
| Oct 2, 3:46 PM CDT | Special Weather Statement | TSA | Latimer | 44 min |
| Oct 2, 3:49 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 56 min |
| Oct 2, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 41 min |
| Oct 2, 3:50 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 55 min |
| Oct 2, 3:50 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 27 min |
| Oct 2, 3:59 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, Pittsburg | 91 min |
| Oct 2, 4:10 PM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Oct 2, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 32 min |
| Oct 2, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 24 min |
| Oct 2, 4:28 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 47 min |
| Oct 2, 4:34 PM CDT | Special Weather Statement | TSA | Sequoyah | 26 min |
| Oct 2, 4:38 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha, Sequoyah | 52 min |
| Oct 2, 4:44 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 46 min |
| Oct 2, 5:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 45 min |
| Oct 2, 5:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Sequoyah | 43 min |
| Oct 2, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 43 min |
| Oct 2, 5:54 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.